# SDR MALA080194

- Difficulty date: November 12, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N427XJ
- Make and model: Saab 340B
- Aircraft serial: 340B427
- Aircraft time: 25,369 hours, 28,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED FWD SEAT TRACK SPLICE BETWEEN STA 297 AND STA 330, LBL18.3 DUE TO CORROSION.  REPAIRED IAW EO NR S53060.
